# SDR CA091209001

- Difficulty date: November 25, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 274273
- Condition: Misinstalled
- Location: Rudder
- Part time: 22,193 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DISASSEMBLY OF 27427-3 ACTUATOR ASSY (ITEM 2-1) IAW CMM 27-23-01 REV 5, DATED AUG 21/07, IT WAS NOTED THAT THE (2) DYNAMIC SEALS USED TO PREVENT EXTERNAL FLUID LEAKAGE TO ATMOSPHERE ON BOTH ENDS OF THE PISTON ROD WERE INSTALLED IN WRONG GROVE LOCATION OF THE 27425-1 HSG GLAND (ITEM 2-40) AND 27424-1 TAILSTOCK S/A (ITEM 2-100).  INNER DYNAMIC SEALS WERE INSTALLED ON THE OUTER GROOVE AND THE OUTER DYNAMIC SEALS WERE INSTALLED ON THE INNER GROOVE OF THE TAILSTOCK AND GLAND HSG. ALSO IT WAS NOTED THAT APART FROM ITEM 60 AND 120 BEING INSTALLED IN THE WRONG GROOVE, THEY WERE INSTALLED BACKWARD.  O-RING (REF. ITEM 2-65 OR 2-65A USED WITH ITEM 2-60 AND ITEM 2-130 OR 2-130A USED WITH ITEM 2-120) WERE INSTALLED ON THE OUTSIDE TOWARD THE ATMOSPHERE INSTEAD OF TOWARD THE INTERNAL PRESSURE OF THE ACTUATOR.
